# SDR ASAA2022011637178

- Difficulty date: January 16, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 51,792 hours, 15,382 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400010260
- Condition: Nicked
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C 78472010 #1 ENGINE FAN BLADE LUBE, FAN BLADE #16 HAS A NICK AT AREA T ON CONCAVE SIDE. GROUNDED - YES. MEASURED ADAMAGE AREA USING STARLITE SMARTSCOPE WITH REPO RUBBER METHOD...DEPTH MEASURE AT .005" IN BEYOND THE LIMITS .004" IN. REF B737-800 AMM 72-21-02-200-801- F00. INSTALLED SERVICEABLE FAN BLADES #1 ENGINE POSITIONS 16 AND 4 REF T/C 78472010.
